# SDR AWXA0001590

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6547952514
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR AFT STIFFENER WEB HAS DEEP TOOLING MARKS AND GOUGES AT UPPER END.  FABBED STIFFENER WEB IAW DWG 65-47952, SRM 51-10-02 AND 52-30-01.
